# SDR ASAA2022020837377

- Difficulty date: February 8, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 21,940 hours, 6,897 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 17618
- Condition: Faulty
- Location: #1 Engine
- Part time: 21,940 hours, 6,897 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CRUISE (FL360 M .78 85.9% N1) LEFT DUCT PRESSURE DROPS BY ABOUT 8 PSI EVERY FEW MINUTES (2 TO 8 MINS) WITH FLUCTUATIONS IN CABIN RATE OF CLIMB AND FLIGHT DECK AIR NOISE. DUCT PRESSURE FLUCTUATIONS WERE LESS FREQUENT AT FL 380 (M .79 89.2% N1) BUT STILL OCCURRED. CABIN ALTITUDE AND DIFFERENTIAL REMAINED STABLE. GROUNDED - YES. REMOVED AND REPLACED PRSOV PER B737-900 AMM 36-11-04. OPS CHECK NORMAL THIS TIME.
